# SDR SWIA201641990

- Difficulty date: March 6, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 18,743 hours, 10,810 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Gouged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443 BB HAS GOUGE ON AFT CORNER.  REPAIRED PANEL IAW SRM.
